×

zbMATH — the first resource for mathematics

Un problema al contorno per un’equazione iperbolica del terzo ordine. (Italian) Zbl 0156.10901
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Cinquini Cibrario e S. Cinquini - Equazioni a derivafe parziali di tipo iperbotico . Cremonese Roma - 1964 . MR 203199 | Zbl 0145.35404 · Zbl 0145.35404
[2] B. Colombo - Studio di problemi ai limiti... . Rend. Acc. Lincei vol, 33 - 1924 , pp. 156 - 160 . - Sopra un’equazione a derivate parziali del quarto ordine . Rend. Acc. Lincei vol , 16 1932 , pp. 291 - 296 . Zbl 0006.01503 · Zbl 0006.01503
[3] - Ancora sopra un’equazione... . Rend. Acc. Lincei - vol. 21 - 1935 , pp. 475 - 480 .
[4] O. Sjöstrand - Sur uri probléme aux limites.... Arkiv för Math , vol. 24 - 1934 .
[5] M. Winants - Equation hyperbolique du troisierrze ordre.... Acc. Roy , Belg. Bull. vol. 21 - 1935 , pp. 238 - 293 e p. 495 - 503 . Zbl 0012.16604 · Zbl 0012.16604
[6] A. Ghizzetti - Sugli integrali doppi di espressioni lineari alle derivate parziali . Rend. Acc. Lincei - vol. XXII - 1957 . · Zbl 0079.30902
[7] F. Rosati - Alcune osservazioni sui funzionali puntuali . Le Matematiche - Catania - vol. XXII - 1962 . MR 155081 · Zbl 0173.36202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.